Alert archive / Illinois / Flash Flood Warnings in 2023

Flash Flood Warning 8, NWS Lincoln, IL

May 7, 20237 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at May 7, 2023, 9:35 PM CDT for 7 counties in Illinois. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2023, 9:35 PM CDT (02:35 UTC)
Expired
May 7, 2023, 11:30 PM CDT
In force
115 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 73 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2003 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-65 m²/s²
Significant tornado parameter
-0.6
Supercell composite
-3.3

Open this sounding in Storm Lab

The text

As transmitted.

849 
WGUS53 KILX 080235
FFWILX
ILC017-057-125-129-137-167-169-080430-
/O.NEW.KILX.FF.W.0008.230508T0235Z-230508T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
935 PM CDT Sun May 7 2023

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Southwestern Mason County in central Illinois...
  Southwestern Menard County in central Illinois...
  Northwestern Sangamon County in central Illinois...
  Cass County in west central Illinois...
  Southwestern Fulton County in west central Illinois...
  Northeastern Morgan County in west central Illinois...
  Northeastern Schuyler County in west central Illinois...

* Until 1130 PM CDT.

* At 935 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Springfield, Virginia, Petersburg, Ashland, Astoria, Pleasant 
  Plains, Chandlerville, Tallula, Bath, Kilbourne, Browning, 
  Grandview, Oakford, Philadelphia, Newmansville, Snicarte, 
  Atterberry, Prentice, Bluff City and Marbletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4021 9052 4024 9045 4035 9019 3981 8962
      3987 8993 3966 8994 3994 9026

FLASH FLOOD...RADAR INDICATED

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 7, 9:31 PM CDT, 4 minutes earlier.

Area forecast discussion, May 7, 9:31 PM CDT, 4 minutes before
Area Forecast Discussion...Updated
National Weather Service Lincoln IL
931 PM CDT Sun May 7 2023

.SYNOPSIS...
Issued at 931 PM CDT Sun May 7 2023

Thunderstorms, some potentially severe and capable of producing
heavy rain, are anticipated from this evening into Monday
morning. An additional, but weaker, round of storms may develop
south of I-70 Monday evening. Quieter weather is forecast for
Tuesday and Wednesday. Precipitation chances return from Thursday
into the weekend.

&&

.UPDATE...
Issued at 931 PM CDT Sun May 7 2023

Persistent thunderstorms continue along the residual outflow
boundary from this morning's convection, stretching from Rushville,
curving around through Springfield and Taylorville. MRMS 1-hourly radar
precip accumulations are in the 1-2" range, with total precip
along this line since late this afternoon in the 2-5" range.
Latest HRRR indicates this precip continuing through the next 2-3
hours, however the backbuilding leading to this persistence may be
disrupted by the outflow-producing line coming in from the
southeast. At any rate, in addition to the continued threat for
severe wind gusts and isolated large hail, flash flooding will be
a concern. Flash flooding potential will need to be monitored
along the aforementioned line, as well as into the early morning
hours associated with a thunderstorm cluster from NE/IA. Current
thinking is that this early morning cluster will weaken as it
reaches central Illinois, but gusty winds may occur along the
leading edge. Also, any additional rain this cluster brings to
already near-saturated ground could be a flooding concern.

Severe watch 195 was locally extended through 11 pm, while our
other two severe watches in the northern part of our forecast area expire
at 12 am.

We raised precip chances along the remnant outflow boundary for
a few more hours this evening, as well as boosted chances in
northern portions of the ILX forecast area through early morning
in association with the next cluster. Winds/sky cover were updated
as well.

AAT

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 218 PM CDT Sun May 7 2023

As warm and humid air advects into central Illinois from the
west, a remnant outflow boundary from morning convection has moved
to a position from just west of Peoria, to just west of
Springfield, passing just east of the St. Louis Metro and curving
toward Paducah KY. Expect this feature to the the focus for
convective initiation this afternoon/evening. With MLCAPE near
3000 J/kg in the vicinity of this boundary and cloud layer shear
in excess of 40 knots, both large hail and severe wind gusts will
be threats from these cells. As a short wave trough moving through
northern Arkansas approaches, additional forcing for ascent along
with some degree of mid-level cooling will likely lead to fairly
broad multicell storm coverage near the outflow boundary, though
even in this situation stronger updrafts may be capable of large
hail. The expected coverage will likely lead to a growing cold
pool and another southward push of the outflow boundary this
evening, with the severity of this round of thunderstorms waning
by around 8-9 pm.

CAMs depict a second round of convection during the early morning
hours on Monday, with an organized bowing complex of thunderstorms
approaching from southern IA/northern MO. The extent of
afternoon/evening convection across central Illinois will likely
play a large role in the evolution of this complex, with the most
likely outcome at this point being a weakening complex as it moves
into central Illinois after midnight, and/or the complex following
the instability gradient to the southeast with the wind threat
remaining farther west. Even so, the potential for strong to severe
wind gusts in association with this complex will need to be watched,
especially if little convection occurs with the first round across
northern parts of the ILX forecast area. In addition, there is
potential for flash flooding with both rounds of convection,
especially where training storms occur and/or where large amounts of
rain fell early this morning.

In the wake of the early morning convective activity, expect a
fairly quiet period for at least part of the late morning/early
afternoon on Monday before thunderstorms again develop on a cold
front/the remnant outflow boundary from morning convection. MLCAPE
will be closer to 1000 J/kg, with cloud layer shear decreasing to
around 25-30 kt. Though those values are less than today, there will
still be a risk of storms producing large hail and/or severe wind
gusts Monday afternoon/evening. Expect the storms to move out of the
southeast corner of the ILX forecast area by around 9-10pm with the
cold front, with light northeast winds and relatively quiet
conditions for the rest of the overnight hours.

AAT

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 218 PM CDT Sun May 7 2023

Key Messages:

1) Much quieter weather is forecast for Tuesday and Wednesday.

2) Precipitation chances increase once again from Thursday into the
weekend.

A mid-level ridge will amplify over the Midwest from Tuesday into
Wednesday, with minimal precipitation chances and high temperatures
falling back into the mid to upper 70s. Precipitation chances begin
to return on Thursday in association with a closed low moving from
the northern/central Rockies into the upper Midwest. Cluster
analysis shows ensemble member differences regarding the depth and
speed/track of this low, which will eventually affect where and how
much precipitation falls. Even so, this period doesn't look terribly
high-impact at this point, with NBM probability of rainfall > 1" in
the entire Friday-Sunday period only in the 20-30% range. However,
we'll need to keep an eye out for substantial rainfall accumulations
where soils are becoming more saturated. Additionally, the grand
ensemble (GEFS/EC/CMC) mean CAPE in the Fri/Sun period does poke up
between 500-1000 J/kg during the afternoons.

AAT

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 644 PM CDT Sun May 7 2023

Thunderstorms this evening along a line from KMQB-KSPI-KTAZ are
forecast to gradually weaken over the next couple of hours, but
could bring brief MVFR ceilings or visibilities to KSPI and
points east such as KPIA as well. The next round of storms late
tonight into early Monday morning will bring a shot at variable
gusty winds, TSRA, and MVFR ceilings/visibility, with some
uncertainty regarding the exact track/evolution of a thunderstorm
complex coming from Iowa. Following exit of the early morning
activity, MVFR ceilings may occur into the morning, scattering out
by early afternoon. Redevelopment of TSRA along a cold
front/outflow boundary may occur prior to 00Z Monday evening, but
these cells will likely be southeast of TAF sites.

AAT

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&

WFO ILX
Hazardous weather outlook, May 7, 3:12 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
312 PM CDT Sun May 7 2023

ILZ027>031-036>038-040>057-061>063-066>068-071>073-081645-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
312 PM CDT Sun May 7 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected to develop this afternoon and
persist into early evening, focused along an outflow boundary from
near Springfield to just west of Peoria. Storms this evening should
develop near this boundary, then move east-northeast at around 20 to
30 mph. Tonight, a line of storms will likely develop and push
southeast across central IL after midnight. Both rounds of
thunderstorms could be severe with damaging winds and large hail
being the primary hazards. An isolated flash flood risk may develop
if thunderstorms repeatedly affect the same location.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Periods of thunderstorms are expected ahead of a cold front on
Monday. Severe storms will again be possible. Damaging wind gusts
and large hail are the primary hazards. An isolated flash flood risk
may develop if thunderstorms repeatedly affect the same location.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

25/AAT

In the hours before

Local storm report, May 7, 8:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     PEKIN                   40.57N 89.64W
05/07/2023                   TAZEWELL           IL   EMERGENCY MNGR

            TREE DOWN ACROSS A POWER POLE AND SEVERAL
            BRANCHES DOWN.

&&

RD
Local storm report, May 7, 9:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
901 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     1 NE ALTA               40.83N 89.62W
05/07/2023                   PEORIA             IL   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0829 PM     TSTM WND DMG     2 W FARMINGTON          40.70N 90.04W
05/07/2023                   FULTON             IL   911 CALL CENTER

            UNKNOWN SIZE OF TREE. TREE DOWN ACROSS IL
            116, 2 MILES WEST OF FARMINGTON - 911 CALL.

0825 PM     TSTM WND DMG     CANTON                  40.56N 90.04W
05/07/2023                   FULTON             IL   EMERGENCY MNGR

            2 POWERLINES DOWN WITH 1 POLE LEANING.

0820 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
05/07/2023                   MARSHALL           IL   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0818 PM     TSTM WND DMG     1 S YATES CITY          40.77N 90.01W
05/07/2023                   KNOX               IL   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0808 PM     HAIL             LEWISTOWN               40.40N 90.16W
05/07/2023  U1.00 INCH       FULTON             IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0800 PM     TSTM WND DMG     1 N ABINGDON            40.82N 90.41W
05/07/2023                   KNOX               IL   PUBLIC

0754 PM     TSTM WND DMG     ABINGDON                40.81N 90.40W
05/07/2023                   KNOX               IL   TRAINED SPOTTER

            TREE LIMBS OF APPROX. 6 INCH IN DIAMETER
            DOWN IN YARD.

0705 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M1.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL.

0700 PM     HAIL             4 S ELLISVILLE          40.57N 90.31W
05/07/2023  M1.00 INCH       FULTON             IL   MESONET

            QUARTER SIZE HAIL 2 MILES WEST OF BLYTON.
            SOCIAL MEDIA REPORT WITH PHOTO ON TWITTER.

0700 PM     HAIL             2 N MARIETTA            40.50N 90.39W
05/07/2023  M1.75 INCH       FULTON             IL   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM MARIETTA.
            GOLF BALL SIZE HAIL RELAYED BY EMA.

0629 PM     HAIL             2 E CHATHAM             39.67N 89.67W
05/07/2023  U0.75 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0622 PM     HAIL             1 E CHATHAM             39.67N 89.68W
05/07/2023  U1.25 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0513 PM     HAIL             PAWNEE                  39.59N 89.58W
05/07/2023  E0.88 INCH       SANGAMON           IL   PUBLIC

0509 PM     HAIL             1 NE NEW BERLIN         39.73N 89.90W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0503 PM     HAIL             ASTORIA                 40.23N 90.36W
05/07/2023  M1.25 INCH       FULTON             IL   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA.

0459 PM     HAIL             3 WNW NEW BERLIN        39.74N 89.97W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0457 PM     HAIL             5 SE MORRISONVILLE      39.37N 89.39W
05/07/2023  M2.50 INCH       CHRISTIAN          IL   TRAINED SPOTTER

            NEAR BASEBALL SIZE HAIL 3 MILES NW OF
            NOKOMIS. SOCIAL MEDIA REPORT WITH PHOTO ON
            TWITTER.

0456 PM     HAIL             2 E CHATHAM             39.67N 89.67W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0450 PM     FLOOD            2 E LOAMI               39.68N 89.81W
05/07/2023                   SANGAMON           IL   TRAINED SPOTTER

            4 TO 5 INCHES OF FLOWING WATER OVER EAST
            LOAMI ROAD NEAR WEST WALNUT STREET.

0436 PM     HAIL             LOAMI                   39.68N 89.85W
05/07/2023  M1.50 INCH       SANGAMON           IL   PUBLIC

            PING PONG SIZE HAIL.

0435 PM     HAIL             VERMONT                 40.29N 90.43W
05/07/2023  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

            QUARTER SIZE HAIL MEASURED.

0405 PM     HAIL             5 NW PALMER             39.51N 89.47W
05/07/2023  M1.50 INCH       CHRISTIAN          IL   AMATEUR RADIO

            PING PONG SIZE HAIL AT E1100 NORTH ROAD AND
            N300 EAST ROAD.

0352 PM     HAIL             2 NNE DIVERNON          39.59N 89.64W
05/07/2023  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            DIME SIZE HAIL AT I-55 AND HIGHWAY 104
            INTERCHANGE.

0335 PM     HAIL             DIVERNON                39.56N 89.66W
05/07/2023  M2.00 INCH       SANGAMON           IL   MESONET

            HEN EGG SIZE HAIL. SOCIAL MEDIA REPORT VIA
            TWITTER. ESIMATED TIME OF REPORT BY RADAR.

0330 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M2.50 INCH       SANGAMON           IL   MESONET

            NUMEROUS HAIL STONES 2 INCH DIAMETER WITH
            LARGEST ONE 2.5 INCH. PHOTO INCLUDED WITH
            RULER.

0325 PM     HAIL             2 ESE CHATHAM           39.67N 89.67W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0315 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M1.75 INCH       SANGAMON           IL   MESONET

            GOLF BALL SIZE HAIL IN CHATHAM WITH PHOTO.

0315 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M2.00 INCH       SANGAMON           IL   MESONET

            SOCIAL MEDIA REPORT VIA TWITTER.

0314 PM     HAIL             AUBURN                  39.59N 89.74W
05/07/2023  M2.00 INCH       SANGAMON           IL   MESONET

            UP TO 2 INCH DIAMETER HAIL MEASURED. SOCIAL
            MEDIA REPORT WITH PHOTO ON TWITTER.

0310 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M3.25 INCH       SANGAMON           IL   MESONET

            SOCIAL MEDIA REPORT VIA TWITTER WITH PHOTO.

0309 PM     HAIL             1 E AUBURN              39.59N 89.73W
05/07/2023  M1.25 INCH       SANGAMON           IL   MESONET

            SOCIAL MEDIA REPORT VIA TWITTER.

0304 PM     HAIL             1 NE CHATHAM            39.69N 89.68W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0304 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  E1.25 INCH       SANGAMON           IL   PUBLIC

0302 PM     HAIL             1 NE CHATHAM            39.69N 89.68W
05/07/2023  U0.75 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0302 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M1.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL IN CHATHAM.

0259 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            QUARTER SIZE HAIL IN CHATHAM.

&&
Local storm report, May 7, 9:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     SPRING BAY              40.83N 89.52W
05/07/2023                   WOODFORD           IL   BROADCAST MEDIA

            SIDING DAMAGE.

&&

RD
Local storm report, May 7, 9:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
909 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     GROVELAND               40.59N 89.53W
05/07/2023                   TAZEWELL           IL   BROADCAST MEDIA

            TREE LIMBS DOWN - UNKNOWN SIZE.

&&

RD
Local storm report, May 7, 9:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.69W
05/07/2023  M1.93 INCH       SANGAMON           IL   COCORAHS

            RAINFALL SINCE 1 PM TODAY.

&&
Local storm report, May 7, 9:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     2 SE HUDSON             40.58N 88.96W
05/07/2023  M61 MPH          MCLEAN             IL   MESONET

            STATION ID: FW2710.

&&

RD

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:00 PM CDTSevere Thunderstorm Warning Considerable damage threatILXSangamon13 min
May 7, 7:11 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark64 min
May 7, 7:27 PM CDTSevere Thunderstorm WarningILXCass, Schuyler31 min
May 7, 7:32 PM CDTSevere Thunderstorm WarningILXFulton43 min
May 7, 7:58 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria35 min
May 7, 8:06 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Mason19 min
May 7, 8:19 PM CDTFlash Flood WarningILXSangamon3 hr
May 7, 8:30 PM CDTSevere Thunderstorm WarningILXFulton60 min
May 7, 8:37 PM CDTSevere Thunderstorm WarningILXSchuyler53 min
May 7, 8:52 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford38 min
May 7, 9:24 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean32 min
May 7, 9:40 PM CDTFlash Flood WarningILXChristian, Sangamon110 min
May 7, 9:46 PM CDTSpecial Weather StatementILXCass, Morgan, Scott59 min
May 7, 10:02 PM CDTSpecial Weather StatementILXChampaign, Christian, Douglas, Macon, Moultrie, Piatt and 2 more43 min
May 8, 12:26 AM CDTFlash Flood WatchILXSangamon31 hr
May 8, 3:42 AM CDTSpecial Weather StatementILXFulton, Peoria63 min
May 8, 4:33 AM CDTSpecial Weather StatementILXMenard, Morgan, Sangamon27 min

Nearby

Flash Flood Warnings in Illinois, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.